Alert archive / Louisiana / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 365, NWS Jackson, MS
NWS Jackson, MS issued this severe thunderstorm warning at May 22, 2008, 5:13 PM CDT for 4 parishes in Louisiana. It was in force for 47 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 22, 2008, 5:13 PM CDT (22:13 UTC)
- Expired
- May 22, 2008, 6:00 PM CDT
- In force
- 47 min
- Issued by
- NWS Jackson, MS
- Area
- Storm-based polygon
Counties Franklin Parish, LA, Madison Parish, LA, Richland Parish, LA, Tensas Parish, LA
The radar
The Jackson/Brandon,MS radar (KDGX), 143 km from the middle of the area, began a volume at 22:15 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 22, 5:15 PM CDT | TSTM WND DMG | Baskin, LA | SEVERAL TREES WERE BLOWN DOWN ACROSS THE N PORTION OF THE PARISH...GENERALLY FROM BASKIN TO NEAR CROWVILLE. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 2 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Jackson, MS (KJAN), launched 12:00Z, 10.2 hours before the alert went out and 134 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1608 J/kg
- Mixed-layer CIN
- -119 J/kg
- Mixed-layer LCL
- 942 m above ground
- 0-6 km bulk shear
- 9 kt
- 0-1 km storm-relative helicity
- -58 m²/s²
- 0-3 km storm-relative helicity
- 3 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS54 KJAN 222213
SVRJAN
LAC041-065-083-107-222300-
/O.NEW.KJAN.SV.W.0365.080522T2213Z-080522T2300Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSON MS
513 PM CDT THU MAY 22 2008
THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHERN FRANKLIN PARISH IN NORTHEAST LOUISIANA...
MADISON PARISH IN NORTHEAST LOUISIANA...
THIS INCLUDES THE CITY OF TALLULAH...
RICHLAND PARISH IN NORTHEAST LOUISIANA...
THIS INCLUDES THE CITIES OF...RAYVILLE...MANGHAM...
NORTHERN TENSAS PARISH IN NORTHEAST LOUISIANA...
* UNTIL 600 PM CDT
* AT 513 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
CROWVILLE...OR 7 MILES SOUTHEAST OF MANGHAM...AND MOVING NORTH AT
27 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
BAKERS BY 530 PM CDT...
HOLLY RIDGE BY 540 PM CDT...
DELHI BY 545 PM CDT...
9 MILES WEST OF WAVERLY BY 550 PM CDT...
HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS
INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS
DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES.
IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.
LAT...LON 3253 9182 3253 9113 3239 9108 3213 9120
3223 9195
TIME...MOT...LOC 2213Z 202DEG 24KT 3228 9165
$$
EECWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at May 22, 3:04 PM CDT, 2 hours 9 minutes earlier.
Area forecast discussion, May 22, 3:04 PM CDT, 2 hours 9 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE JACKSON MS 304 PM CDT THU MAY 22 2008 .SHORT TERM...MAIN CONCERN IS THE CONVECTION ONGOING AS I TYPE. AN UPPER LOW WILL CONTINUE TO TRAVERSE ACROSS THE AREA AND THIS WILL CONTINUE TO PROVIDE THE SUPPORT FOR SHRA AND TSRA. A FEW OF THESE WILL STILL HAVE THE POTENTIAL TO BE STRONG TO SEVERE THROUGH THE EARLY EVENING HOURS. LAPSE RATES AND AMPLE INSTABILITY WILL STILL BE SUFFICIENT THROUGH THE EARL EVENING AND HELP A FEW STORMS TO BECOME SEVERE EARLY THIS EVENING. AS WE LOSE THE HEATING OF THE DAY THE INTENSITY OF THESE STORMS WILL WANE AND THEN MOST IF NOT ALL CONVECTION SHOULD BE DONE BY 4Z. IN ADDITION TO THE STRONG/SEVERE POTENTIAL...HEAVY RAIN COULD BE AN ISSUE AS WELL. AMPLE MOISTURE IS MOVING IN FROM THE SOUTH AND WITH CONVECTION EXPECTED TO CONTINUE AND MOVE SLOWLY TO THE NORTH SOME AREAS ACROSS THE SOUTH COULD SEE A GOOD BIT OF RAIN IN SHORT WHILE. TOMORROW HAD BEEN LOOKING A LITTLE WET BUT LATEST RUN OF THE GFS HAS TRENDED QUITE A BIT DOWN ON THE POPS. THE BIGGEST CHANGE I NOTICE IS THE AMOUNT OF MOISTURE THE GFS IS SUGGESTING. PREVIOUS RUNS WERE BRINGING PWS TO NEAR 2 AND NOW THE GFS HAS 1.3-1.6 OVER MOST OF THE AREA WITH THE SOUTHERN ZONES APPROACHING 1.75. WITH THE AREA ACTUALLY UNDER A BUILDING RIDGE THE MOISTURE WAS ABOUT THE ONLY THING IN THE POSITIVE FOR CONVECTION TO BREAK OUT. NOW WITH THE LOWER PWS IT CONTAINS MOST OF THE CONVECTION COULD REMAIN CONFINED TO THE HWY 84 CORRIDOR. THE GFS ALSO HAD BEEN HOLDING ON TO A LITTLE LEFT OVER LIFT FROM OUR DISTURBANCE TODAY BUT NOW THAT IS NOT THE CASE. GUI VALUES HAVE COME DOWN IN RESPONSE TO THIS AND WITH THE NAM PRETTY MUCH AGREEING WITH THIS SCENARIO I WILL JUST STICK CLOSE TO THE MAV VALUES AND KEEP CONVECTION CONTAINED ACROSS THE SRN 3RD. HEADING INTO TOMORROW NIGHT ANY CONVECTION THAT IS OUT THERE WILL QUICKLY COME TO AN END AFTER SUNSET. THE RIDGE WILL CONTINUE TO BUILD THROUGH THE NIGHT AND THIS SHOULD HELP KEEP THINGS QUIET INTO THE WEEKEND. AS FOR TEMPS...LOOK FOR THINGS TO BE ON THE WARM SIDE WITH VERY HUMID CONDITIONS IN PLACE. HEAT COULD BECOME A LITTLE PROBLEM ACROSS THE WEST AS HIGHS IN THE LOWER TO MAYBE THE MID 90S AND DEWPOINTS NEAR 70 LEADING TO HEAT INDEX VALUES APPROACHING 100 DEGREES. LOWS WILL ALSO HAVE A HARD TIME DROPPING MUCH BELOW 70 TONIGHT AND THEY MAY STAY IN THE LOWER 70S OVER SOME AREAS SATURDAY MORNING. WITH HEAT INDEX VALUES NEAR 100 AND LOWS ONLY EXPECTED TO GET DOWN TO NEAR 70...THIS COULD CAUSE SOME MINOR STRESS ON PEOPLE AND OUTDOOR PETS AS IT WILL BE A LITTLE DIFFICULT TO COOL DOWN OVERNIGHT. AS FOR GUI I HAVE MADE NO ADJUSTMENTS TO GUI VALUES. /CAB/ .LONG TERM...SATURDAY THROUGH NEXT THURSDAY...SOME RAIN CHANCES LOOK TO PERSIST EACH DAY ACROSS AT LEAST A PORTION OF THE FORECAST AREA THROUGH MUCH OF THE LONG TERM. THE BETTER RAIN CHANCES LOOK TO BE SATURDAY INTO SUNDAY AS A BACK DOOR COLD FRONT IS PROGGED TO SHIFT ACROSS THE FORECAST AREA. THE PRESENCE OF THIS FRONT MOVING INTO AND ACROSS THE AREA SATURDAY HAS CAUSED ME TO INCREASE POPS DURING THIS TIME...AS ITLL ENCOUNTER THE WARM MOIST AND UNSTABLE AIRMASS RESIDING OVER THE AREA THEN. THE BETTER POPS WILL BE ACROSS THE SOUTH WHERE THE BETTER MOISTURE AND INSTABILITY WILL EXIST. WE COULD SEE AN ISOLATED STRONG TO SEVERE STORM DURING THE AFTERNOON HOURS SATURDAY...ESPECIALLY IN THE WEST AND SOUTHWEST. ALTHOUGH HEIGHTS LOOK TO BE RISING DURING THIS TIME...AS THE BOUNDARY DROPS INTO THE AREA AND ENCOUNTERS THIS MOIST AND UNSTABLE AIRMASS...ONCE DAYTIME HEATING IS FACTORED IN AS HIGHS ARE FORECASTED IN THE LOW TO MID 90S...WE COULD SEE SOME STORMS BEGIN TO TRY AND DEVELOP OVER THE REGION. SINCE THERE IS SOME SLIGHT INCONSISTENCIES IN THE MODELS AS TO WHEN EXACTLY THIS BACK DOOR FRONT WILL ACTUALLY MOVE INTO THE AREA...ILL HOLD OFF ON MENTIONING THIS POSSIBILITY IN THE HWO. BEHIND THE FRONT...LOOK FOR SOME DRIER AIR TO MOVE INTO THE REGION FROM THE NORTHEAST BRINGING AN END TO THE RAIN CHANCES. SOME ISOLATED SHOWERS AND STORMS WILL STILL BE POSSIBLE OVER MAINLY THE WEST CENTRAL AND SOUTHWEST PORTIONS OF THE FORECAST AREA SUNDAY...AS THE FRONT IS EXPECTED TO HANG UP NEAR THAT AREA. AFTER SATURDAY...NO CHANGES WILL BE MADE TO THE LONG TERM PORTION OF THE FORECAST THIS AFTERNOON. THE PREVIOUS LONG TERM FORECAST DISCUSSION FOLLOWS BEGINNING WITH MONDAY. /19/ MONDAY THROUGH THURSDAY...THE UPPER RIDGE WILL BEGIN TO FLATTEN ON MONDAY...BUT THE SURFACE RIDGE WILL BEGIN TO STRENGTHEN OVER THE AREA TUESDAY AND ESPECIALLY ON WEDNESDAY. THE GFS/EURO INDICATE THAT PWATS WILL FALL BELOW AN INCH OVER MOST OF THE AREA ON TUESDAY AND WEDNESDAY. DIURNAL ISOLATED STORMS WILL STILL BE POSSIBLE OVER THE AREA TUESDAY...BUT EXPECT WEDNESDAY TO MAINLY BE A DRY DAY. THE GFS INDICATES THAT ANOTHER BACKDOOR COLD FRONT MAY TRY TO PUSH INTO THE AREA BY THURSDAY. STUCK PRETTY CLOSE TO GUIDANCE WITH TEMPS AND POPS THROUGH THE PERIOD AS THERE REALLY ARENT ANY TARGETS FOR IMPROVEMENT OVER GUIDANCE IN THE EXTENDED. /15/ && .AVIATION...MAIN CONCERN IS THE CONVECTION. SHRA AND TSRA WILL BE POSSIBLE ACROSS MOST OF THE AREA BUT THE MOST LIKELY SITES BEING AFFECTED LOOK TO BE HBG/JAN/GLH. THERE COULD EVEN BE A FEW SEVERE STORMS WITH LARGE HAIL AND DAMAGING WINDS POSSIBLE. ALL CONVECTION SHOULD COME TO AN END AROUND 4Z AND THE REST OF THE NIGHT SHOULD BE RELATIVELY QUIET. && .PRELIMINARY POINT TEMPS/POPS... JACKSON 68 93 72 92 / 13 11 5 16 MERIDIAN 67 91 68 93 / 14 20 5 15 VICKSBURG 69 94 71 93 / 15 11 5 17 HATTIESBURG 68 91 72 93 / 34 32 16 25 NATCHEZ 68 91 71 92 / 30 16 10 25 GREENVILLE 70 92 70 94 / 15 11 4 13 GREENWOOD 69 93 71 93 / 14 11 4 12 && .JAN WATCHES/WARNINGS/ADVISORIES... MS...NONE. LA...NONE. AR...NONE. && SHORT TERM/AVIATION: CAB LONG TERM: 19
Hazardous weather outlook, May 22, 2:40 PM CDT, 2 hours 33 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON MS 240 PM CDT THU MAY 22 2008 ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074- 231945- ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND- MADISON LA-FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA-BOLIVAR- SUNFLOWER-LEFLORE-GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY-LOWNDES- CHOCTAW-OKTIBBEHA-WASHINGTON-HUMPHREYS-HOLMES-ATTALA-WINSTON- NOXUBEE-ISSAQUENA-SHARKEY-YAZOO-MADISON MS-LEAKE-NESHOBA-KEMPER- WARREN-HINDS-RANKIN-SCOTT-NEWTON-LAUDERDALE-CLAIBORNE-COPIAH- SIMPSON-SMITH-JASPER-CLARKE-JEFFERSON-ADAMS-FRANKLIN MS-LINCOLN- LAWRENCE-JEFFERSON DAVIS-COVINGTON-JONES-MARION-LAMAR-FORREST- 240 PM CDT THU MAY 22 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL MISSISSIPPI... NORTHEAST LOUISIANA...AND EXTREME SOUTHEAST ARKANSAS. .DAY ONE...TONIGHT AND FRIDAY ISOLATED TO SCATTERED THUNDERSTORMS HAVE DEVELOPED ACROSS THE AREA THIS AFTERNOON...SOME OF WHICH MAY BECOME STRONG AND SEVERE. AREAS SOUTH AND WEST OF A LAUREL TO JACKSON TO LAKE VILLAGE LINE LOOK TO HAVE THE GREATEST RISK OF SEEING ANY STRONG TO SEVERE STORMS. QUARTER SIZED HAIL...DAMAGING WINDS AND LIGHTING WILL BE THE MAIN RISKS. MOST ACTIVITY LOOKS TO OCCUR BETWEEN 2 AND 8 PM. AFTER 8 PM...ALL ACTIVITY IS EXPECTED TO DIMINISH. .DAYS TWO THROUGH SEVEN...FRIDAY NIGHT THROUGH WEDNESDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS...MAY BE NEEDED FOR A FEW HOURS THIS AFTERNOON AND INTO THE EARLY EVENING HOURS. OTHERWISE...ACTIVATION IS NOT EXPECTED THROUGH NEXT WEDNESDAY. FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT WWW.SRH.NOAA.GOV/JAN. THIS INCLUDES THE GRAPHICAL HAZARDOUS WEATHER OUTLOOK. CAB
In the hours before
Special weather statement, May 22, 4:35 PM CDT, 38 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 435 PM CDT THU MAY 22 2008 MSZ049-050-055-056-222205- SMITH MS-RANKIN MS-SCOTT MS-SIMPSON MS- 435 PM CDT THU MAY 22 2008 A STRONG THUNDERSTORM CAPABLE OF PRODUCING PEA TO DIME SIZE HAIL AND 40 TO 50 MPH WINDS WAS LOCATED OVER CATO AT 435 PM CDT...MOVING NORTH AT 21 MPH. VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE ALSO POSSIBLE WITH THIS STORM. HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES. PEOPLE IN RANKIN...SCOTT...SIMPSON AND SMITH COUNTIES...INCLUDING THE CITIES OF BRANDON AND STAR...SHOULD MONITOR THIS STORM CLOSELY. MRM
Local storm report, May 22, 5:05 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
505 PM CDT THU MAY 22 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0428 PM HAIL MADISON 32.45N 90.11W
05/22/2008 E0.50 INCH MADISON MS BROADCAST MEDIA
DIME SIZE HAIL COVERING THE GROUND.
&&
MRMLocal storm report, May 22, 5:06 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
506 PM CDT THU MAY 22 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0504 PM TSTM WND GST 1 S CROWVILLE 32.23N 91.59W
05/22/2008 E60 MPH FRANKLIN LA NWS EMPLOYEE
ESTIMATED 60 MPH WIND GUST
&&
JFAIRLYSpecial weather statement, May 22, 5:08 PM CDT, 5 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 508 PM CDT THU MAY 22 2008 MSZ056-222310- SMITH MS- 508 PM CDT THU MAY 22 2008 A STRONG THUNDERSTORM CAPABLE OF PRODUCING PEA TO DIME SIZE HAIL AND 40 TO 50 MPH WINDS WAS LOCATED 9 MILES SOUTHEAST OF RALEIGH AT 508 PM CDT...MOVING NORTH AT 26 MPH. VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE ALSO POSSIBLE WITH THIS STORM. HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES. PEOPLE IN SMITH COUNTY SHOULD MONITOR THIS STORM CLOSELY. BANNAN
Special weather statement, May 22, 5:09 PM CDT, 4 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 509 PM CDT THU MAY 22 2008 MSZ058-222310- CLARKE MS- 509 PM CDT THU MAY 22 2008 A STRONG THUNDERSTORM CAPABLE OF PRODUCING PEA TO DIME SIZE HAIL AND 40 TO 50 MPH WINDS WAS LOCATED 5 MILES SOUTHEAST OF CRANDALL AT 509 PM CDT...MOVING NORTH AT 19 MPH. VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE ALSO POSSIBLE WITH THIS STORM. HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES. PEOPLE IN CLARKE COUNTY...INCLUDING THE CITY OF QUITMAN...SHOULD MONITOR THIS STORM CLOSELY. BANNAN
Special weather statement, May 22, 5:13 PM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 513 PM CDT THU MAY 22 2008 MSZ043-048-049-222245- HINDS MS-RANKIN MS-MADISON MS- 513 PM CDT THU MAY 22 2008 A STRONG THUNDERSTORM CAPABLE OF PRODUCING PEA TO DIME SIZE HAIL AND 45 TO 55 MPH WINDS WAS LOCATED OVER RIDGELAND AT 513 PM CDT...MOVING NORTHWEST AT 32 MPH. VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE ALSO POSSIBLE WITH THIS STORM. PEOPLE IN HINDS...MADISON AND RANKIN COUNTIES...INCLUDING THE CITIES OF CANTON...MADISON AND RIDGELAND...SHOULD MONITOR THIS STORM CLOSELY. BANNAN
The office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 22, 3:36 PM CDT | Severe Thunderstorm Warning | JAN | Catahoula, Concordia | 39 min |
| May 22, 3:41 PM CDT | Severe Thunderstorm Warning | JAN | Morehouse, West Carroll | 34 min |
| May 22, 4:37 PM CDT | Severe Thunderstorm Warning | JAN | Catahoula, Concordia, Franklin, Tensas | 38 min |
| May 22, 5:38 PM CDT | Flash Flood Warning | JAN | Morehouse | 94 min |
Nearby
Severe Thunderstorm Warnings in Louisiana, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.